MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER II; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION BLAZER II; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 85040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to boston scientific for analysis.Per visual inspection device present several cuts in the catheter shaft.Device passes functional test, steering knob and the tension control knob functioned properly on both lock and unlock positions.No abnormal resistance was felt when actuating the steering mechanism.The dimensional test was passed and both right and left curves reached the specified area of the template.Electrical testing revealed an open ring three electrode (r3) and thermistor.
 
Event or Problem Description
Reportable based on analysis completed on 7jul2022.A blazer ii was returned with no allegations against the device.However, returned device analysis found that cuts were observed on the distal part of the shaft.

Brand Name
BLAZER II
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key15193873
Report Number2134265-2022-08415
Device Sequence Number20242494
Product Code LPB
UDI-Device Identifier08714729333364
UDI-Public08714729333364
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2024
Device Model Number85040
Device Catalogue Number85040
Device Lot Number0028194729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/18/2022
Initial Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown